Jump to content

flornief for rapid hr


DSM3KIDZ
 Share

Recommended Posts

My bp seems to be stable but obviously upon standing my hr shoots up. When I'm standing for over 15-20min. I get nauseated and a headache. Is flornief a typical drug for high hr?

I'm not double guessing my doctor I was just wondering if some of you are on it because your hr is too high? I thought she was going to prescribe a beta blocker from what I've read. There are so many meds out there I could be confused.

How will water retention help my hr? I feel like I have enough water weight already so I'm alittle scared to gain weight.

Obviously if it makes me feel better it's a no brainer.

Dayna

Link to comment
Share on other sites

Hi,

I am on both Toprol XL and Florinef. The Florinef was just added. The problem with alot of BB's is that they decrease your BP, which isn't good for us w/ hypotension. My cardio added Florinef to raise my BP. From my understanding if your BP gets too low your heart will go tachy, because it is trying to get blood to your brain therefore if your BP is raised to a level that is normal for you your heart won't have to work as hard to get blood to the brain.

I know I have alot of probs mostly during the morning that when I get up and walk around for a few minutes my BP bottoms out, so hopefully the Florinef helps.

Jacquie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...